# SDR DALA2024010300090

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 69,711 hours, 9,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 UPON ARRIVAL IN CDG, MTC NOTED TWO DENTS WITH SCRATCH DAMAGE TO THE FUSELAGE SKIN (P/N: F5347928020200) LOCATED BELOW THE AFT SERVICE (4L) DOOR. THE UPPER DENT MEASURES 1.0" X 0.5" AND THE LOWER DENT MEASURES 1.75" X 1.5". THE MAXIMUM DENT DEPTH IS 0.013" FOR THE UPPER DENT AND THE MAXIMUM DENT DEPTH IS 0.035" FOR THE LOWER DENT. MTC REPORTS THE SCRATCH IS LIMITED TO PAINT AND/OR CLAD ONLY WITH NO MATERIAL LOSS. THE DAMAGE IS LOCATED AT FR74 WITH THE UPPER DENT BEING COMMON TO STR30L AT FR74 AND THE LOWER DENT BEING BETWEEN STR30L AND STR31L AT FR74. THREE FASTENERS ARE CONTAINED WITHIN THE TWO DENTS. PER A330 SRM 53-41-11-283-007, IT IS NOTED THAT THE DAMAGE AREA IS IN THE RIVETED AREA, REQUIRING IMMEDIATE SKIN REPAIRS. THIS ER/A PROVIDES AUTHORIZATION TO LEAVE DAMAGE AS-IS ON A TIME-LIMITED BASIS. CORRECTIVE ACTION: REF ER/A 614720-14. (0135445)
